# SDR DALA2016080405754

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,525 hours, 28,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INTERIOR SKIN AND FINGER DOUBLERS FROM STA 1002 TO STA 1012 BETWEEN LONGERONS 22R AND 26R.  BLENDED CORROSION ON INTERNAL SKIN.  NOMINAL THICKNESS .063. REMAINING .041.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01-01, FIG 103, STA 1005 L25R.  REMOVED REPAIR DOUBLER, TRIPLER, AND 2 EA INTERNAL FINGER DOUBLERS IAW SRM 51-41-05.  REPAIRED DAMAGED SKIN IAW ER/A 547501-14, REV O.  REPAIR DOUBLER, TRIPLER, AND FILLERS INSTALLED ON PRI 547501-14, REV REPETITIVE INSPECTION EVERY 8,000 FLIGHT CYCLES GVI.
